# SDR SWAA2025022487628

- Difficulty date: January 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; FLOOR PANEL 241AAF TOP LAYER FIBER GLASS EXPOSED.<[01] 241AAF; WITH UPPER SURFACE DAMAGE; WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL PER [SRM 53-00-50-2R-0-A00938 (REPAIR GENERAL - COMPOSITE FLOOR PANELS - PERMANENT)]  ATTACHED CURE SHEET TO THIS FAULT.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
